# SDR UIEA2017110202163

- Difficulty date: November 2, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,741 hours, 18,329 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7738556
- Part serial: 960333
- Condition: Failed
- Location: Lt Eng Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS ILLUMINATED FOR THE LEFT ENGINE BLEED OVERHEAT.   REMOVED AND REPLACED FAN AIR VALVE IAW AMM 36-11-16. OPS CHECKED GOOD.
